# SDR CA050215009

- Difficulty date: January 13, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 14,158 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: NE15FBATFI1T
- Condition: Defective
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT COULD NOT TURN HYD OFF DURING FLIGHT BY PRESSING BUTTON ON COLLECTIVE STICK. TROUBLESHOOTING DETERMINE THE SWITCH WAS DEFECTIVE AND NOT SUPPLYING VOLTAGE TO SOLENOIDS.  NEW SWITCH INSTALLED.
